# SDR YENA2022031600250

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 38,104 hours, 24,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION: [CPCP FINDING] CORROSION ON SHEAR CLIP OVER FR 85 BTWN STGR 27-28 RH AT AFT CARGO COMPARTMENT; ALL WORK ACCOMPLISHED ON TOMEX NRC 000144,   CORROSION ON SHEAR CLIP LOCATED IN FR 85 BETWEEN STRG 27R/28R AT AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS PER EMB190 SRM 51-12-01, SRM 51-10-03 AND SRM 51-75-16. SHEAR CLIP WAS REPLACED FOR A NEW SHEAR CLIP PER EMB190 SRM 51-41-01 AND SRM 51-41-02 (CLASSIFIED AS A MAJOR REPAIR)
